Open Access
June 1997 Stochastic differential equations with random coefficients
Arturo Kohatsu-Higa, Jorge A. León, David Nualart
Bernoulli 3(2): 233-245 (June 1997).


In this paper we establish the existence and uniqueness of a solution for different types of stochastic differential equation with random initial conditions and random coefficients. The stochastic integral is interpreted as a generalized Stratonovich integral, and the techniques used to derive these results are mainly based on the path properties of the Brownian motion, and the definition of the Stratonovich integral.


Download Citation

Arturo Kohatsu-Higa. Jorge A. León. David Nualart. "Stochastic differential equations with random coefficients." Bernoulli 3 (2) 233 - 245, June 1997.


Published: June 1997
First available in Project Euclid: 25 April 2007

zbMATH: 0885.60049
MathSciNet: MR1466309

Keywords: Stochastic differential equations , Stratonovich integrals

Rights: Copyright © 1997 Bernoulli Society for Mathematical Statistics and Probability

Vol.3 • No. 2 • June 1997
Back to Top